# SDR AALA202507091583

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 46,847 hours, 19,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE. INSTALLED NEW BATTERY FLASHLIGHT. OPERATIONAL CHECKED NORMAL. PER AMM 25-00-00.
